Open Journal of Discrete Mathematics

Vol.1 No.3(2011), Paper ID 7898, 9 pages

DOI:10.4236/ojdm.2011.13016

 

The Equilibrium Distribution of Counting Random Variables

 

Shuanming Li

 

 

Copyright © 2011 Shuanming Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Li, "The Equilibrium Distribution of Counting Random Variables," Open Journal of Discrete Mathematics, Vol. 1 No. 3, 2011, pp. 127-135. doi: 10.4236/ojdm.2011.13016.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.